# SDR CNMA202108110003

- Difficulty date: July 23, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 89,334 hours, 13,861 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 200108093
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE BLEED OVERHEAT RT ENGINE BLEED OFF  R1 PACK AFT EICAS OCCURED AT HIGH & LOW TRUST SETTING ~ R&R FAMV PER B767-300 FIM 36-10 FT 835 SHT 3 BLK 4+47 & AMM 36-11  P.CASAS 13013  R&R "R" ENG BLEED AIR CONT CARD PER FIM 36-10 FT 835 SHT 3 BLK 44 & AMM 36-11  P.CASAS 13013   R&R THE PRSOV PER AMM 36-11 & FIM 36-10 FT 835 SHT 3 BLK 3  D.F. 14232 PERFORMED ENGINE RUN IAW AMM 71-00  OPS CHECKED PRSOV & FAMV  BOTH FOUND GOOD
